Q. I am diagnosed with grade 2 fatty liver and feel like vomiting even with a glass of water. Why?

Answered by
Dr. Ajeet Kumar Lohana
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 11, 2020 and last reviewed on: May 19, 2020

Hello doctor,

I was diagnosed with fatty liver grade 2 before two years, prior to that I had a cough for almost two years and felt nauseated. I felt like vomiting for four months, that is when I got worried and consulted a doctor.

I also suffer from severe anxiety and that has led to binge eating disorder and that is one of the reasons for the fatty liver too. I followed the doctor's advice sincerely and lost weight in a few months and improved my diet. I sincerely followed it for a year but then gradually again my diet started going haywire and now again I am at the same stage where I was before. I was given Pantocid 40 mg twice a day, Lesuride once daily and Ulgel.

During the second consultation after a month, I was given Pantocid DSR, vitamin E oil and asked to walk an hour a day with low-calorie diet. I feel like vomiting and cough after drinking a glass water or eating a meal.

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Dr. Ajeet Kumar Lohana

Medical Gastroenterology
#

Hello,

Welcome to icliniq.com.

I have calculated your ideal body weight which is 66.5 kg. However, your weight at the moment is not way beyond limits. If you just do what you were doing already such as low caloric intake and regular exercise that is more than anything.

Your doctor gave you vitamin E oil that seems to be good. Since up to now FDA (food and drug administration) has not approved any medication for fatty liver except weight reduction. So taking Vitamin E 400 mg twice daily for six months would control your liver function tests. But I want you to check for other causes for deranged liver function tests such as chronic hepatitis.

Do you take alcohol? If not then fine. If yes, how much and how frequently? The blood tests are within normal limits except your vitamin D. You just take one dose of injection Indrop 2 lac units by mouth. Just break the vial and take it by mouth. And try to take milk almost every day. The rest of your symptoms like nausea and vomiting seems to be secondary to anxiety.

The anxiety and stress have to do a lot with someone's gastrointenstinal tract. There are certain medication which can control your GI (gastrointestinal) upset as well as anxiety but they are frequently adherent with side effects. I want you to take the following medication for now and let me know if symptom persists. I may consider you giving some medication for that.

For now, take the following medications and get these blood tests. I can understand it might be upsetting for you to have a lot many blood tests but I really want to help you.


The Probable causes:

Fatty liver disease. Functional GI problem.

Investigations to be done:

HBsAg (hepatitis B surface antigen). Anti HB core total. Anti HCV (hepatitis C virus). Antinuclear antibody profile including ANA, ASMA, and AMA.

Differential diagnosis:

Overlapping hepatitis

Probable diagnosis:

Fatty liver disease. Functional GI problem

Treatment plan:

One dose of injection Indrop 2 lac units by mouth, tablet Rifxamin 200 mg thrice daily for three weeks. This is a safe antibiotic, it will balance your gas production within gut. Abnormal gas production is a process in play in your case. Tablet Digestine 40 mg daily before meals to promote your gut motility. You may continue Pantoacid for now and syrup Gaviscon 15 ml four times daily after meals instead of antacid syrup Ulgel.

Regarding follow up:

Let me know in two weeks how you respond.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I think the Insulin injection is not reducing my mother's sugar levels. Should we change it?

Query: Hi doctor, My 77 year old mother, who weighs 115 kg, is suffering from diabetes mellitus since last 6 to 8 years. Her fasting sugar level is 180 and postprandial is 250. She is taking Insulin from the past 3 to 4 years, Humalog 50/50 (twice a day 40 units). And her HbA1c is also high. She also takes...  Read Full »

I have nausea and burning pain in abdomen. Please provide advise.

Query: Hello doctor, I am a female, 45 kg, 5 feet one inch. I have nausea, slight pain and burning sensation in upper left abdomen, and discomfort on the left side of the abdomen. I am currently on Dolgina, Librax, Calbo.  Read Full »

I had fatty liver.Do I have chances of developing cirrhosis?

Query: Hello doctor, I had fatty liver (due to being overweight: BMI - 28.1) 3 years ago. I do not consume alcohol. At that time the enzymes were 3-4 times elevated and had signs of fat in liver. Then I lost weight and my liver enzyme levels improved. In this last one year all my liver enzymes are normal. ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.